Journal of Symbolic Logic

Some Consequences of the Axiom of Power-Set

Alexander Abian and Samuel Lamacchia

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 30, Issue 3 (1965), 293-294.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735177

Mathematical Reviews number (MathSciNet)
MR197300

Zentralblatt MATH identifier
0133.25901

JSTOR
links.jstor.org

Citation

Abian, Alexander; Lamacchia, Samuel. Some Consequences of the Axiom of Power-Set. J. Symbolic Logic 30 (1965), no. 3, 293--294. https://projecteuclid.org/euclid.jsl/1183735177


Export citation